Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 110, NWS Springfield, MO

June 13, 2005Stone County, Taney County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 13, 2005, 8:44 PM CDT for Stone County, Taney County, Missouri. It was in force for 71 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2005, 8:44 PM CDT (01:44 UTC)
Expired
Jun 13, 2005, 9:55 PM CDT
In force
71 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Stone County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 64 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 9:15 PM CDTTSTM WND DMGBlue Eye, MOPOWER LINES DOWN
Jun 13, 9:15 PM CDTTSTM WND DMGTaneyville, MOLARGE TREE LIMBS DOWN
Jun 13, 9:15 PM CDTTSTM WND DMGTaneyville, MOLARGE TREE LIMBS DOWN
Jun 13, 9:20 PM CDTTSTM WND DMG2 Ne Taneyville, MOEMERGENCY MANAGMENT REPORTED TREES UPROOTED AND ON CARS ON HIGHWAY FF
Jun 13, 9:20 PM CDTTSTM WND DMG2 Ne Taneyville, MOEMERGENCY MANAGMENT REPORTED TREES UPROOTED AND ON CARS ON HIGHWAY FF

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 2:55 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.7 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2648 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2648 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1135 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.9
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 140145
SVRSGF
MOC209-213-140300-
/O.NEW.KSGF.SV.W.0110.050614T0144Z-050614T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
844 PM CDT MON JUN 13 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TANEY COUNTY IN SOUTHWEST MISSOURI.
  STONE COUNTY IN SOUTHWEST MISSOURI.

* UNTIL 1000 PM CDT.

* AT 840 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM GALENA TO KIMBERLING CITY
  TO BERRYVILLE...AND MOVING NORTHEAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE...
  NEAR ROCKAWAY BEACH BY 900 PM CDT.
  NEAR FORSYTH BY 905 PM CDT.
  NEAR TANEYVILLE BY 910 PM CDT.

THE TOWNS OF LAMPE...SILVER DOLLAR CITY...TABLE ROCK...WALNUT
SHADE...RIDGEDALE...KIRBYVILLE...EDGEWATER BEACH...OZARK BEACH...
POWERSITE AND KISSEE MILLS ARE ALSO IN THE PATH OF THESE SEVERE
THUNDERSTORMS.

IF ON OR NEAR TABLE ROCK LAKE OR LAKE TANEYCOMO...GET OUT OF THE 
WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN 
STRIKE UP TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO 
SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3681 9348 3661 9350 3650 9349 3649 9288
      3672 9289 3679 9290

$$

FOSTER
3 follow-up statements
000 
WWUS53 KSGF 140202
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
900 PM CDT MON JUN 13 2005

MOC209-213-140300-
/O.CON.KSGF.SV.W.0110.000000T0000Z-050614T0300Z/
STONE MO-TANEY MO-
900 PM CDT MON JUN 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR TANEY AND STONE
COUNTIES UNTIL 1000 PM CDT...

AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF REEDS
SPRING TO BRANSON TO OMAHA...AND MOVING NORTHEAST AT 50 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR ROCKAWAY BEACH BY 905 PM CDT.
  NEAR TANEYVILLE BY 910 PM CDT.

THE TOWNS OF RIDGEDALE...TABLE ROCK...WALNUT SHADE...KIRBYVILLE...
EDGEWATER BEACH...OZARK BEACH...POWERSITE...KISSEE MILLS AND
BRADLEYVILLE ARE ALSO IN THE PATH OF THIS LINE OF SEVERE
THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 3681 9348 3661 9350 3650 9349 3649 9288
      3672 9289 3679 9290

$$

FOSTER
000 
WWUS53 KSGF 140232
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
931 PM CDT MON JUN 13 2005

MOC209-213-140300-
/O.CON.KSGF.SV.W.0110.000000T0000Z-050614T0300Z/
STONE MO-TANEY MO-
931 PM CDT MON JUN 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR TANEY AND STONE
COUNTIES UNTIL 1000 PM CDT...

AT 927 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES EAST OF TANEYVILLE
TO 12 MILES NORTH OF DIAMOND CITY TO 7 MILES NORTH OF DIAMOND CITY...
AND MOVING NORTHEAST AT 50 MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF 
AND EASTERN TANEY COUNTY.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 3681 9348 3661 9350 3650 9349 3649 9288
      3672 9289 3679 9290

$$

FOSTER
000 
WWUS53 KSGF 140255
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
955 PM CDT MON JUN 13 2005

MOC209-213-140259-
/O.CAN.KSGF.SV.W.0110.000000T0000Z-050614T0300Z/
STONE MO-TANEY MO-
955 PM CDT MON JUN 13 2005

...THE SEVERE THUNDERSTORM WARNING FOR TANEY AND STONE COUNTIES HAS
BEEN CANCELLED...

AT 952 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.

LAT...LON 3681 9348 3661 9350 3650 9349 3649 9288
      3672 9289 3679 9290

$$

FOSTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:25 PM CDT, 5 hours 19 minutes earlier.

Area forecast discussion, Jun 13, 3:25 PM CDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
325 PM CDT MON JUN 13 2005

.DISCUSSION...

INCREASINGLY UNSTABLE CONDITIONS ARE DEVELOPING ACROSS THE FORECAST
AREA THIS AFTERNOON AHEAD OF A COLD FRONT EXTENDING FROM SOUTH
CENTRAL NEBRASKA TO CENTRAL OKLAHOMA. 18Z SOUNDING FOR SGF SHOWED
CAPE VALUES AROUND 2800 J/KG WITH NO CAP. WIND PROFILE HAS DECENT
SPEED SHEAR WITH LITTLE DIRECTIONAL SHEAR. LATEST RADAR SHOWS BROKEN
LINE OF STRONG THUNDERSTORMS DEVELOPING FROM MORGAN COUNTY SOUTHWEST
TO NORTHWEST GREENE COUNTY WITH INDIVIDUAL CELLS TRAVELLING QUICKLY
TO THE NORTHEAST. COORDINATED WITH SPC...TORNADO WATCH WILL BE OUT
THROUGH 11 PM FOR ALL AREAS EXPECT BOURBON COUNTY.

AS FOR FLASH FLOOD WATCH OVER OUR WESTERN COUNTIES...WILL LIKELY LET
IT EXPIRE AT 6 PM. STILL WOULD LIKE TO WATCH FOR ADDITIONAL
DEVELOPMENT ALONG THE COLD FRONT BEFORE MAKING FINAL CALL ON WHETHER
OR NOT TO EXTEND.

AS UPPER LOW LIFTS NORTHEAST INTO MINNESOTA TONIGHT...COLD FRONT
WILL PUSH THROUGH THE REGION...FINALLY CLEARING OUT THE
QUASI-RESIDENT UNSTABLE AIRMASS OVER THE REGION. EXPECT MUCH MORE
BENIGN WEATHER AS PACIFIC HIGH BUILDS INTO THE REGION. TEMPERATURES
ARE ONLY EXPECTED TO BE ABOUT 3-5 DEGREES COOLER THAN THE PAST FEW
DAYS...BUT DEWPOINT TEMPS WILL DROP TO AROUND 60 DEGREES.

AFTERNOON EARLY TUESDAY...ONLY CHANCE FOR PRECIP THROUGH FRIDAY
APPEARS TO BE THURSDAY...AS A STRONG SHORTWAVE OVERRIDES UPPER RIDGE
BUILDING TO OUR WEST. FOR NOW WILL ONLY CARRY SLIGHT CHANCE POPS
OVER OUR EXTREME SOUTHWEST COUNTIES. LATER IN THE EXTENDED...GFS
HINTS AS AN UPPER LOW DEVELOPING SOUTHWESTWARD FROM THE NORTHEAST
U.S. WHICH MAY BRING OUR CHANCES FOR AT LEAST AFTERNOON STORMS BACK
TO THE REGION EARLY NEXT WEEK.

TERRY
&&

.AVIATION...

AN UNUSUALLY STRONG UPPER LEVEL STORM SYSTEM COMBINED WITH A COLD
FRONT OVER KANSAS WILL TRIGGER SHOWERS AND THUNDERSTORMS LATE THIS
AFTERNOON AND TONIGHT.  SOME OF THESE STORMS WILL LIKELY BECOME
STRONG TO SEVERE...PASSING THROUGH THE JOPLIN AND SPRINGFIELD
AIRPORTS BETWEEN ZERO AND 4Z TONIGHT.

OTHERWISE...OTHER ELEMENTS SHOULD REMAIN EITHER MVFR OR VFR OVER THE
NEXT 24 HOURS.

CRAMER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
.MO...FLASH FLOOD WATCH UNTIL 6 PM FOR ZONES
MOZ055-056-066>068-077-078-088-093-101.
.KS...FLASH FLOOD WATCH UNTIL 6 PM FOR ZONES KSZ073-097-101.

WFO SGF
Hazardous weather outlook, Jun 13, 12:55 PM CDT, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 PM CDT MON JUN 13 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1255 PM CDT MON JUN 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED THUNDERSTORMS SOME OF WHICH WILL HAVE THE POTENTIAL TO
  PRODUCE:

  DAMAGING WINDS IN EXCESS OF 70 MPH.
  HAIL TO THE SIZE OF QUARTERS.
  ISOLATED TORNADOES.
  LOCALLY HEAVY RAINFALL WITH FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

  THE ENTIRE OUTLOOK AREA THROUGH TONIGHT.

  DISCUSSION:

  SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP AHEAD AND ALONG A
  COLD FRONT WHICH WILL PUSH INTO EXTREME SOUTHEAST KANSAS AND FAR
  WESTERN MISSOURI THIS AFTERNOON. AN UNUSUALLY STRONG UPPER LEVEL
  SYSTEM WILL BRING AMPLE SHEAR TO THE AREA. THIS SHEAR AND
  INSTABILITY WILL BE SUFFICIENT FOR THE DEVELOPMENT OF A FEW
  SUPERCELL THUNDERSTORMS ACROSS THE REGION. DAMAGING WINDS AND
  LARGE HAIL WILL BE THE MAIN THREATS AS THE STORMS TRACK EASTWARD
  ACROSS THE OUTLOOK AREA LATE THIS AFTERNOON AND EVENING.
  HOWEVER...ISOLATED TORNADOES ARE POSSIBLE AS WELL. IN
  ADDITION...SOME MINOR FLOODING WILL BE POSSIBLE. RAINFALL TOTALS
  WILL BE LIMITED DUE TO THE EXPECTED PROGRESSIVE NATURE OF THE
  STORMS. HOWEVER...MANY AREAS ACROSS THE OUTLOOK AREA HAVE
  SATURATED SOILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING
  ACROSS THE ENTIRE OUTLOOK AREA.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY/CRAMER/SAW

In the hours before

Local storm report, Jun 13, 8:16 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
816 PM CDT MON JUN 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0816 PM     HAIL             FORDLAND                37.17N 92.95W
06/13/2005  1.00 INCH        WEBSTER            MO   AMATEUR RADIO
Local storm report, Jun 13, 8:23 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 PM CDT MON JUN 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     2 E SPRINGFIELD         37.20N 93.26W
06/13/2005                   GREENE             MO   BROADCAST MEDIA

            TREES AND ROAD SIGN DOWN ON HWY 65

0812 PM     TSTM WND DMG     1 S ROGERSVILLE         37.11N 93.07W
06/13/2005                   WEBSTER            MO   AMATEUR RADIO

            MINOR WIND DAMAGE WITH LARGE OBJECTS THROWN AROUND BY
            WIND.
Local storm report, Jun 13, 8:27 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
827 PM CDT MON JUN 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0754 PM     TSTM WND DMG     POWELL                  36.62N 94.18W
06/13/2005                   MCDONALD           MO   LAW ENFORCEMENT

            TREES DOWN.

AF
Special weather statement, Jun 13, 8:29 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
829 PM CDT MON JUN 13 2005

MOZ093-140215-
NEWTON-
829 PM CDT MON JUN 13 2005

...SIGNIFICANT WEATHER ADVISORY FOR NEWTON COUNTY UNTIL 915 PM CDT...

AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GOODMAN...OR NEAR NEOSHO...AND MOVING
NORTHEAST AT 35 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

TERRY
Local storm report, Jun 13, 8:32 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
832 PM CDT MON JUN 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0719 PM     TSTM WND DMG     REPUBLIC                37.12N 93.48W
06/13/2005                   GREENE             MO   BROADCAST MEDIA

            TREES AND POWERLINES DOWN.

AF
Local storm report, Jun 13, 8:33 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...EVENT SUMMARY (SO FAR)
NATIONAL WEATHER SERVICE SPRINGFIELD MO
833 PM CDT MON JUN 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             DECATURVILLE            37.90N 92.72W
06/13/2005  0.75 INCH        CAMDEN             MO   LAW ENFORCEMENT

0403 PM     HAIL             IBERIA                  38.10N 92.32W
06/13/2005  1.00 INCH        MILLER             MO   LAW ENFORCEMENT

0403 PM     FUNNEL CLOUD     2 N CROCKER             37.98N 92.27W
06/13/2005                   PULASKI            MO   TRAINED SPOTTER

            WALL CLOUD WITH FUNNEL

0428 PM     HAIL             2 W BRINKTOWN           38.13N 92.12W
06/13/2005  0.25 INCH        MARIES             MO   TRAINED SPOTTER

0443 PM     HAIL             RICHLAND                37.85N 92.42W
06/13/2005  1.00 INCH        PULASKI            MO   TRAINED SPOTTER

0457 PM     HAIL             1 N (VIH)ROLLA/VICHY ARP38.14N 91.77W
06/13/2005  0.88 INCH        MARIES             MO   TRAINED SPOTTER

            40-50 MPH WINDS AS WELL

0623 PM     Wall Cloud       3 W FRIESTATT           37.02N 93.97W
06/13/2005  INCH             LAWRENCE           MO   AMATEUR RADIO

            TWO SEPARATE SPOTTERS INDENTIFIED A WALL CLOUD

0648 PM     FUNNEL CLOUD     VERONA                  36.97N 93.80W
06/13/2005                   LAWRENCE           MO   LAW ENFORCEMENT

            VERONA FD REPORTS FUNNEL CLOUD

0702 PM     TSTM WND GST     ROGERSVILLE             37.12N 93.07W
06/13/2005  60 MPH           WEBSTER            MO   TRAINED SPOTTER

            ROTATING WALL CLOUD AT HIGHWAY 125 AND 160.

0703 PM     HAIL             2 E MT VERNON           37.10N 93.79W
06/13/2005  1.00 INCH        LAWRENCE           MO   AMATEUR RADIO

0713 PM     HAIL             MOUNT VERNON            37.10N 93.83W
06/13/2005  0.88 INCH        LAWRENCE           MO   LAW ENFORCEMENT

            59 MPH WINDS.

0717 PM     HAIL             REPUBLIC                37.12N 93.48W
06/13/2005  1.00 INCH        GREENE             MO   AMATEUR RADIO

0718 PM     HAIL             CHESAPEAKE              37.12N 93.68W
06/13/2005  0.88 INCH        LAWRENCE           MO   AMATEUR RADIO

0719 PM     TSTM WND DMG     REPUBLIC                37.12N 93.48W
06/13/2005                   GREENE             MO   BROADCAST MEDIA

            TREES AND POWERLINES DOWN.

0719 PM     HAIL             REPUBLIC                37.12N 93.48W
06/13/2005  1.75 INCH        GREENE             MO   LAW ENFORCEMENT

0722 PM     HAIL             SOUTH WEST CITY         36.52N 94.60W
06/13/2005  0.75 INCH        MCDONALD           MO   LAW ENFORCEMENT

0726 PM     HAIL             SPRINGFIELD             37.20N 93.30W
06/13/2005  1.00 INCH        GREENE             MO   NWS EMPLOYEE

            SOUTH SIDE OF SPRINGFIELD

0729 PM     HAIL             SPRINGFIELD             37.20N 93.30W
06/13/2005  1.75 INCH        GREENE             MO   AMATEUR RADIO

            JAMES RIVER AND FF

0729 PM     FUNNEL CLOUD     2 SE SPRINGFIELD        37.18N 93.27W
06/13/2005                   GREENE             MO   AMATEUR RADIO

            FUNNEL CLOUD 2700 S FARM ROAD 219

0735 PM     HAIL             SPRINGFIELD             37.20N 93.30W
06/13/2005  0.88 INCH        GREENE             MO   AMATEUR RADIO

            NEAR BASS PRO SHOP

0738 PM     HAIL             SPRINGFIELD             37.20N 93.30W
06/13/2005  1.75 INCH        GREENE             MO   LAW ENFORCEMENT

            SOUTHEAST SIDE OF SPRINGFIELD NEAR
            INDEPENDENCE/GLENSTONE.

0748 PM     FUNNEL CLOUD     NEWBURG                 37.92N 91.90W
06/13/2005                   PHELPS             MO   FIRE DEPT/RESCUE

0753 PM     FUNNEL CLOUD     1 NW ROLLA              37.96N 91.78W
06/13/2005                   PHELPS             MO   AMATEUR RADIO

0754 PM     TSTM WND DMG     POWELL                  36.62N 94.18W
06/13/2005                   MCDONALD           MO   LAW ENFORCEMENT

            TREES DOWN.

0803 PM     TSTM WND GST     ROGERSVILLE             37.12N 93.07W
06/13/2005  70 MPH           WEBSTER            MO   AMATEUR RADIO

            60-70 MPH WINDS IN TOWN

0805 PM     TSTM WND DMG     2 E SPRINGFIELD         37.20N 93.26W
06/13/2005                   GREENE             MO   BROADCAST MEDIA

            TREES AND ROAD SIGN DOWN ON HWY 65

0806 PM     HAIL             1 E ROGERSVILLE         37.12N 93.05W
06/13/2005  1.00 INCH        WEBSTER            MO   AMATEUR RADIO

            STRONG WINDS AS WELL

0812 PM     TSTM WND DMG     1 S ROGERSVILLE         37.11N 93.07W
06/13/2005                   WEBSTER            MO   AMATEUR RADIO

            MINOR WIND DAMAGE WITH LARGE OBJECTS THROWN AROUND BY
            WIND.

0816 PM     HAIL             FORDLAND                37.17N 92.95W
06/13/2005  1.00 INCH        WEBSTER            MO   AMATEUR RADIO

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:01 PM CDTTornado WarningSGFChristian, Greene61 min
Jun 13, 7:08 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps, Pulaski52 min
Jun 13, 7:10 PM CDTSevere Thunderstorm WarningSGFLawrence51 min
Jun 13, 7:24 PM CDTSevere Thunderstorm WarningSGFMcDonald51 min
Jun 13, 7:35 PM CDTTornado WarningSGFPhelps29 min
Jun 13, 7:41 PM CDTTornado WarningSGFWebster63 min
Jun 13, 7:56 PM CDTSevere Thunderstorm WarningSGFBarry51 min
Jun 13, 8:02 PM CDTFlash Flood WarningSGFLawrence6 hr
Jun 13, 8:13 PM CDTSevere Thunderstorm WarningSGFMcDonald38 min
Jun 13, 8:31 PM CDTTornado WarningSGFWright66 min
Jun 13, 9:16 PM CDTTornado WarningSGFTexas74 min
Jun 13, 9:21 PM CDTSevere Thunderstorm WarningSGFWebster37 min
Jun 13, 9:21 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas78 min
Jun 13, 9:40 PM CDTSevere Thunderstorm WarningSGFWright50 min
Jun 13, 9:42 PM CDTSevere Thunderstorm WarningSGFOzark64 min
Jun 13, 10:09 PM CDTTornado WarningSGFDent66 min
Jun 13, 10:11 PM CDTSevere Thunderstorm WarningSGFHowell64 min
Jun 13, 10:26 PM CDTTornado WarningSGFTexas24 min
Jun 13, 10:34 PM CDTSevere Thunderstorm WarningSGFShannon56 min
Jun 13, 10:41 PM CDTSevere Thunderstorm WarningSGFStone, Taney34 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.